# SDR JGV2002F00001

- Difficulty date: February 7, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N365AT
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258449
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Leaking
- Location: Pitot Tube
- Part time: 917 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE P1 DRAIN (LT FWD) AND THE P2 DRAIN (RT AFT OB) WERE FOUND TO LEAK IN EXCESS OF REQUIRED SPECS PER AIRCRAFT MM.  THE P1 LEAKED SLIGHTLY LESS THAN 2 KTS AND THE P2 LEAKED MORE THAN 3 KTS PER MINUTE.  LEAKS WERE TRACED TO THE P1 AND P2 DRAIN RESERVOIR.  ON DISASSEMBLY OF DRAINS, PRC890 FOR DRAIN SEALANT IS NOT REFERENCED IN EITHER THE MM OR SB 34-3282 (DRAIN MODIFICATION).  INSIDE OF THE DRAINS CONTAINED PRC 890.  P1 DRAIN WAS CLEAR FOR DRAINAGE,  P2 WAS BLOCKED WITH PRC890 AND WAS NOT DRAINABLE.  P1 AND P2 DRAIN INSERTS WERE REMOVED AND NEW INSERTS INSTALLED PER SB.  P1 AND P2 SYSTEMS WERE LEAK CHECKED TO 350 KTS WITH 0 KTS LEAKAGE FOR 2 MINUTES.  STATIC SYSTEM LEAK CHECKED 100 FT PER MINUTE AT 25,000 FT.
